Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/32161
Title: Multiobjective second-order symmetric duality with F-convexity
Authors: Yang, XM
Yang, XQ 
Teo, KL
Hou, SH
Keywords: Duality theorems
Efficient solution
F-convexity
Multiobjective programming
Second-order symmetric dual models
Issue Date: 2005
Publisher: Elsevier
Source: European journal of operational research, 2005, v. 165, no. 3, p. 585-591 How to cite?
Journal: European journal of operational research 
Abstract: We suggest a pair of second-order symmetric dual programs in multiobjective nonlinear programming. For these second-order symmetric dual programs, we prove the weak, strong and converse duality theorems under F-convexity conditions.
URI: http://hdl.handle.net/10397/32161
ISSN: 0377-2217
DOI: 10.1016/j.ejor.2004.01.028
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

35
Last Week
0
Last month
1
Citations as of May 21, 2017

WEB OF SCIENCETM
Citations

29
Last Week
0
Last month
1
Citations as of May 26, 2017

Page view(s)

21
Last Week
0
Last month
Checked on May 21, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.